MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX LAPAROSCOPIC GRASPER; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES EPIX LAPAROSCOPIC GRASPER; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4140
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: gastric sleeve detailed description of event: nurse went to open and noticed a hair inside the packaging nil clinical impact additional information received from applied's senior territory manager via email on may 27, 2025: hospital cannot give us a date.Only that it was found yesterday.Type of intervention: they grabbed a new device and opened it to complete the case patient status: no patient involvement (before use).
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.Based on the description of the event, it is possible that the hairlike object originated from the manufacturing process.However, the exact root cause of the event is unknown.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Name of procedure being performed: gastric sleeve.Detailed description of event: nurse went to open and noticed a hair inside the packaging.Nil clinical impact.Additional information received from applied's senior territory manager via email on may 27, 2025: hospital cannot give us a date.Only that it was found yesterday.Type of intervention: they grabbed a new device and opened it to complete the case.Patient status: no impact - before use.

Brand Name
EPIX LAPAROSCOPIC GRASPER
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22197881
Report Number2027111-2025-00581
Device Sequence Number9311631
Product Code NWV
UDI-Device Identifier00607915110154
UDI-Public(01)00607915110154
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC4140
Device Catalogue Number101476262
Device Lot Number1540574
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown